Hermite–Padé approximations of sequential powers of a logarithm and their arithmetic applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 66-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_11_a12,
author = {V. N. Sorokin},
title = {Hermite{\textendash}Pad\'e approximations of sequential powers of a~logarithm and their arithmetic applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--74},
year = {1991},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_11_a12/}
}
TY - JOUR AU - V. N. Sorokin TI - Hermite–Padé approximations of sequential powers of a logarithm and their arithmetic applications JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 66 EP - 74 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1991_11_a12/ LA - ru ID - IVM_1991_11_a12 ER -
V. N. Sorokin. Hermite–Padé approximations of sequential powers of a logarithm and their arithmetic applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 66-74. http://geodesic.mathdoc.fr/item/IVM_1991_11_a12/